Cupanol Suspension : Paracetamol 120 mg/5 ml

Cupanol Suspension : Paracetamol 120 mg/5 ml

Manufacturer
Guardian Pharmatama.

Composition
Each 1 measuring spoon (5 mL) suspension cupanol contains paracetamol 120 mg.

Pharmacology
Paracetamol as an analgesic and antipyretic.

Indication
  • Relieves headache.
  • Relieves toothache.
  • Relieves fever.

Dosage
  • Infant 3 months - 1 year : ½ - 1 measuring spoon, 3 times daily.
  • Children 1 - 6 years : 1 - 2 measuring spoons, 3 times daily.
  • Children 6 - 12 years : 2 - 3 measuring spoons, 3 times daily.

Presentation
Cupanol box, bottle @ 60 ml.
   
Pyridol Syrup : Paracetamol 120 mg/5 ml

Pyridol Syrup : Paracetamol 120 mg/5 ml

Manufacturer
Pyridam.

Composition
Each measuring spoonful (5 ml) contains :
Paracetamol (120 mg)

Pharmacology
Pyridol contains paracetamol which acts as an analgesic by increasing pain threshold and as antipyretic by direct action on the hypothalamic heat regulating center.

Indication
Pyridol is indicated for the relief of pain associated with headache, tootache, and fever.

Contraindication
Hypersensitivity to paracetamol.
Patients with severe hepatic dysfunction.

Adverse reaction
Prolonged use and over dosage may cause liver damage.
Hypersensitivity reactions.

Precaution
Should be used with caution in patients with renal disease.
Consult to Health Service Unit if fever persists for more than 2 days or if pain continues for more than 5 days.
The use of this drug in patient consuming alcohol may increase the risk of liver damage.

Dosage
0 - 1 year : ½ measuring spoonful (=5 ml), 3 - 4 times daily.
1 - 2 year : 1 measuring spoonful (=5 ml), 3 - 4 times daily.
2 - 6 year : 1 - 2 measuring spoonful (=5 ml), 3 - 4 times daily.
6 - 9 year : 2 - 3 measuring spoonful (=5 ml), 3 - 4 times daily.
9 - 12 year : 3 - 4 measuring spoonful (=5 ml), 3 - 4 times daily.
Or as directed by the physician.

Presentation
Box, 1 bottle @ 60 ml.
SHAKE WELL BEFORE USE
  
Gunaceta : Paracetamol 500 mg Tablet & 650 mg Caplet

Gunaceta : Paracetamol 500 mg Tablet & 650 mg Caplet

Manufacturer
Sunthi Sepuri.

Active substance
Paracetamol 500 mg & 650 mg

Indication
Depriving of pains and reducing fever with headache, toothache, menstruation and rheumatoid arthritis and muscle.

Dose
Adult :
  • 3 – 4 times a day 1 – 2 tablets 500 mg, maximum 8 tablets a day.
  • 3 – 4  times a day 1 caplet 650 mg, maximum 4 caplets a day.
Children :
  • 2 – 6 years old 3 – 4 times a day, ¼ tablet 500 mg, maximum 1 tablet 500 mg a day.
  • 7 – 12 years old 3 – 4 times a day, ½ tablet, maximum 2 tablets 500 mg a day.

Contraindication
Hypersensitive towards paracetamol category, and liver disorders physiology.

Packaging
Box @ 10 x 10 (100 tablets 500 mg).
Box @ 10 x 10 (100 caplets 650 mg).
  
Gunabion Kaplet : Vitamin B1 100 mg, B6 200 mg, B12 200 mcg

Gunabion Kaplet : Vitamin B1 100 mg, B6 200 mg, B12 200 mcg

Gunabion Kaplet : Vitamin B1 100 mg, B6 200 mg, B12 200 mcg
Informasi obat
Gunabion Kaplet : Vitamin B1 100 mg, B6 200 mg, B12 200 mcg.

Pabrik
Sunthi Sepuri.

Zat aktif
Vitamin B1 100 mg
Vitamin B6 200 mg
Vitamin B12 200 mcg

Indikasi
Pencegahan dan pengobatan defisiensi vitamin B1, B6 dan B12 seperti pada neuralgia, neuritis perifer dan anemia.

Dosis
2 – 3 kali sehari 1 kaplet.

Kontra indikasi
Hipersensitif terhadap komponen obat ini.

Kemasan
Box @ 10 x 10 (100 kaplet).